Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Where Do U Get A Rash If One Is Infected With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

Is a rash one symptom of hiv?

Can hives or another type of rash be a symptom of Hiv? Are rashes of acute status or chronic... Read more »
Articles
AIDS InfoNet

Women and HIV

...On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss is also... Read more »
AIDSinfo

Skin Rash

...another drug in that class. This is referred to as cross-hypersensitivity . For More Information Contact your doctor or an AIDS info Health Information Specialist at 1-800-448-0440 or http://aidsinfo.nih.gov . This information is based... Read more »
AIDS InfoNet

What Is AIDS?

...after being infected, some people get fever, headache, sore muscles and joints, stomach ache, swollen lymph glands, or a skin rash for one or two weeks. Most people think it's the flu. Some people have no symptoms. Fact Sheet 103 has more... Read more »
Test Positive Aware Network

The Feminization of an Epidemic

...affect women living with HIV infection. To date, the medical community has focused a large amount of its research efforts on HIV/AIDS in men. 1 , 2 However, both clinical experience and the observational data that we do have suggest that,... Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »

What does HIV rash look like?

Posted by Anonymous, 2 Replies
I am concerned about infection. Read more »